# SDR R61A2025121000525

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 41,139 hours, 26,772 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL 1 LOW LEVEL MSG. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REMOVED AND REPLACED LH FUEL LOW LEVEL SENSOR.
